American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] E. M. Kleinberg. Weak partition properties for infinite cardinals. I . Proc. Amer. Math. Soc. 30 (1971) 371-374. MR 0281626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. P. Morse. Subfunction structure . Proc. Amer. Math. Soc. 21 (1969) 321-323. MR 0258640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Isbell. Directed unions and chains . Proc. Amer. Math. Soc. 17 (1966) 1467-1468. MR 0200169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Haim Gaifman and E. P. Specker. Isomorphism types of trees . Proc. Amer. Math. Soc. 15 (1964) 1-7. MR 0168484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Peddicord. The number of full sets with $n$ elements . Proc. Amer. Math. Soc. 13 (1962) 825-828. MR 0140426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Michael. A note on intersections . Proc. Amer. Math. Soc. 13 (1962) 281-283. MR 0133236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1